# SDR NWAA072169751

- Difficulty date: June 13, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- Aircraft time: 86,741 hours, 78,123 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Yaw Damper
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN LEVEL FLIGHT AT 12,000 FT AND 250 KNOTS WITH AUTOPILOT OFF, THE PILOT IN COMMAND EXPERIENCED UNRESPONSIVE RUDDER CONTROL.  THE CAPTAIN REQUESTED THE FIRST OFFICER ATTEMPT CONTROL AND HE DID HAVE EFFECTIVE RUDDER CONTROL.  THE CAPTAIN RETRIED CONTROL OF THE RUDDER AND IT RESPONDED PROPERLY.  NO APPLICABLE COM PROCEDURES TO COMPLY WITH.  THE AIRCRAFT LANDED NORMALLY AND SAFELY AT SCHEDULED DESTINATION.  MAINTENANCE REPLACED THE YAW DAMPENER ACTUATOR, HYDRAULIC POWER RUDDER ACTUATOR, AND THE AUTOPILOT STAB-AUG COMPUTER.  FUNCTIONAL CHECKS WERE GOOD AND THE AIRCRAFT HAS RETURNED TO SERVICE.
